Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Tampon was left inside for prolonged time. Will cause any problem?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
A tampon came out of me when i was going to the bathroom. It has been there for at least a month! I just finished flagystatin for what i thought was bv but i guess this was the reason. Should i see a doctor?
Posted Fri, 22 Nov 2013 in Men's Health
Answered by Dr. Kerry Pottinger 38 minutes later
Brief Answer: Yes you should see a doctor. Detailed Answer: Hi, Thank you for using Healthcare Magic. The possible problem with a tampon that has been left inside you for a prolonged time is the risk of infection. The warning signs would be a smell or unusual discharge, pelvic pain or a temperature. If you have any of these symptoms you may need antibiotics. However, I suggest you see your doctor who may wish to examine you or carry out a blood test to check for infection. I hope this is of help. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor